# SDR UPS99230108

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 06453010059
- Condition: Cracked
- Location: Nr 3 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 3 THRUST REVERSER FAIRING MID SUPPORT BRACKED CRACKED.  BRACKET REPLACED IAW MM 78-30-00.
